# SDR MASA200601508

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,304 hours, 9,599 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7258 ORD - SPOILERON FAULT STATUS MSG.  MOC RESET SYSTEM WITH CREW.
